MAUDE Adverse Event Report: COVIDIEN MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18865
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is replacing previous report 2936999-2017-00094.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter right after the patient was intubated, it was difficult to supply air to the cuff.It was reported, post procedure the cuff was not deflated completely but removed from the patient.Customer could not confirm if issue was found during pre-test.There was no patient harm with this event.
 
Additional Manufacturer Narrative
One sample was received for evaluation; an inflation/deflation test was performed and it was observed inflation and deflation were difficult.Visual inspection observed that the inflation line tubing was collapsed inside the lumen of the tube, thus the reported event was confirmed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer states: right after the patient was intubated, it was difficult to supply air to the cuff.It was reported, post procedure the cuff was not deflated completely but removed from the patient.Customer could not confirm if issue was found during pre-test.There was no patient harm wit this event.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN
avenida henequen 1181 parque
industrial salvarcar cd.
juarez
MDR Report Key6804709
Report Number2936999-2017-05413
Device Sequence Number3174913
Product Code BTR
UDI-Device Identifier20884521032511
UDI-Public20884521032511
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,user facilit
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2021
Device Model Number18865
Device Catalogue Number18865
Device Lot Number16E0108JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by Manufacturer02/10/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;